JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
East Asian mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-6973 
eISSN :
2287-2833 
Journal DOI :
10.7858/eamj 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • TYPES OF
  • Kim, Jong-Geoun ; Ha, Dae-Yeon ;
  • East Asian mathematical journal , volume 8, issue 2, 1992, Pages 117~127
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • FUZZY -RINGS
  • Jun, Young-Bae ; Lee, Chong-Yun ;
  • East Asian mathematical journal , volume 8, issue 2, 1992, Pages 163~170
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)